RAIRO-Theor. Inf. Appl.
Volume 46, Number 1, January-March 2012Special issue dedicated to the 13th "Journées Montoises d'Informatique Théorique"
|Page(s)||87 - 106|
|Published online||22 August 2011|
Rational base number systems for p-adic numbers
1 LIAFA, CNRS UMR 7089, Case 7014, 75205 Paris Cedex 13,
and Université Paris 8, France
2 Faculty of Information Technology, Kolejní 550/2, 160 00 Prague, Czech Republic
Received: 2 November 2010
Accepted: 4 July 2011
This paper deals with rational base number systems for p-adic numbers. We mainly focus on the system proposed by Akiyama et al. in 2008, but we also show that this system is in some sense isomorphic to some other rational base number systems by means of finite transducers. We identify the numbers with finite and eventually periodic representations and we also determine the number of representations of a given p-adic number.
Mathematics Subject Classification: 11A67 / 11E95
Key words: Rational base number systems / p-adic numbers.
© EDP Sciences 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.